# SDR AU970645

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: ANS11A
- Condition: Loose
- Location: Elevator Control
- Component: MS21042L5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER ELEVATOR PULLEY LOCATED AT BULKHEAD AFT OF ELEVATOR BELLCRANK HAD NUT PNO MS21042L5 AND BOLT PNO ANS-11A LOOSE BUT STILL IN SAFETY - PERSONNEL/MAINTENANCE ERROR
